A 37-year-old female asked:
Trying to figure out how to manage low rbc and wbc counts...wanting to know how best to treat this while on prograf, prednisone and cellcept (mycophenolate mofetil).
1 doctor answer • 2 doctors weighed in
Rheumatology 37 years experience
Don't do it : Those blood count changes are most likely due to your medications. They not require treatment. Your medications can cause bone marrow suppression which will cause these blood counts to decrease. The medications are normally adjusted based on these counts and the function of the transplanted organ they are protecting. Do not try to adjust these meds or blood counts without your docs directions.
3.8k viewsReviewed >2 years ago
Last updated Mar 8, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.